Journal of the Mathematical Society of Japan

On two systems for arithmetic

Toshio NISHIMURA and Hisao TANAKA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 17, Number 3 (1965), 244-280.

Dates
First available in Project Euclid: 16 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1260975295

Digital Object Identifier
doi:10.2969/jmsj/01730244

Mathematical Reviews number (MathSciNet)
MR0182554

Zentralblatt MATH identifier
0133.25102

Subjects
Primary: 02.72

Citation

NISHIMURA, Toshio; TANAKA, Hisao. On two systems for arithmetic. J. Math. Soc. Japan 17 (1965), no. 3, 244--280. doi:10.2969/jmsj/01730244. https://projecteuclid.org/euclid.jmsj/1260975295


Export citation